# SDR ASOA20131212462

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 32,980 hours, 24,869 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014005
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS SCHEDULED FOR A GEAR INSPECTION WITH EDDY CURRENT MACHINE, THE LT MLG AFT TRUNION OTBD AREA OF THE TRUNION WAS FOUND TO BE CRACKED.  THE LT MLG TRUNION BEARING ASSY WAS CHANGED IAW EC 5710-01218.  ALL WORK WAS ACCOMPLISHED AND WAS RELEASED TO SERVICE.  ALL OPS CHECK WERE FOUND GOOD.
